# SDR REXA2022081400618

- Difficulty date: July 17, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331223S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDE OF FRAME IS CORRODED AT F.S. 549 STGR 18L.  FABRICATED, LOCATED AND DRILLED FRAME SPLICE REPAIR AND REINFORCEMENT ANGLE REPAIR FROM S1710-4 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND CRJ 900 53-00-06-201-001-A03 STEP 6E(D)  LOCATED AND DRILLED NEW FRAME SECTOR PN:SH690-33122-3S AND REINFORCEMENT ANGLE PN: SH690-33164-3 IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED FS549 AND REINFORCEMENT ANGLE FROM STGR 18L-14L IAW CRJ 900 SRM 51-42-06-001-001-A01
